# SDR 95ZZZX3500

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RE
- Make and model: Beech A100
- Aircraft serial: B233
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066317
- Condition: Failed
- Location: Pilot
- Part time: 7,321 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CRUISING AT 17,000 FEET.  CABIN PRESSURIZED TO 4.4.  PILOTS SIDE WINDOW BLEW OUT.  AD 85-01-01 IS NOT APPLICABLE PER AIRCRAFT SERIAL NUMBER.
